# SDR 02FDEA00228

- Difficulty date: April 4, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 321 DRILL START IN BS 700 FRAME BETWEEN STR 24 & 35 R.  **  S/D  **  R&R FRAME PER SRM 51-40-03.
